Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The cyclotomic numbers of order fifteen

Authors: Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams
Journal: Math. Comp. 48 (1987), 67-83
MSC: Primary 11B83; Secondary 11T21
MathSciNet review: 866099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit formulae are obtained for the cyclotomic numbers of order 15.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B83, 11T21

Retrieve articles in all journals with MSC: 11B83, 11T21

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society